# SDR IPXA2025040167783

- Difficulty date: April 1, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 79,518 hours, 16,922 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE PRESSURE BELOW GREEN BAND.  R1 DOOR ASSIST BOTTLE SERVICED PER AMM 12-25-04/301.
